File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On A conjecture about the norm of lyapunov mappings

TitleOn A conjecture about the norm of lyapunov mappings
Authors
Issue Date2015
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laa
Citation
Linear Algebra and Its Applications, 2015, v. 465, p. 88-103 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/219125
ISSN
2015 Impact Factor: 0.965
2015 SCImago Journal Rankings: 0.837

 

DC FieldValueLanguage
dc.contributor.authorFeng, J-
dc.contributor.authorLam, J-
dc.contributor.authorLi, Z-
dc.date.accessioned2015-09-18T07:13:48Z-
dc.date.available2015-09-18T07:13:48Z-
dc.date.issued2015-
dc.identifier.citationLinear Algebra and Its Applications, 2015, v. 465, p. 88-103-
dc.identifier.issn0024-3795-
dc.identifier.urihttp://hdl.handle.net/10722/219125-
dc.languageeng-
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laa-
dc.relation.ispartofLinear Algebra and Its Applications-
dc.titleOn A conjecture about the norm of lyapunov mappings-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1016/j.laa.2014.09.019-
dc.identifier.hkuros254386-
dc.identifier.volume465-
dc.identifier.spage88-
dc.identifier.epage103-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats